# SDR DL73S962530

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576960
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE COOLING DUCT CUTOUT, BS 379, LBL 2 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT INTO A FASTENER HOLE.  THE CRACK IS APPROXIMATELY 1.5 INCHES IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED IN BOEING S/B 737-53-1117, REV 1. A PERMANENT REPAIR WILL BE INSTALLED PER THE BOEING S/B.
